# SDR CA971216069

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727233
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Intermittant
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE AT FL 200, CREW OBSERVED FIRE WARNING.  NR 1 ENG SHUT DOWN AND A/C RETURNED.  UNABLE TO DETECT FAULT.  TWO FIRE LOOPS AND CONTROL UNIT RELACED.
